The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2004"

AuthorC.G.H. Diks
TitleThe correlation dimension of returns with stochastic volatility
JournalQuantitative Finance
Volume4
Year2004
Issue1
Pages45-54
ISSN14697688
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
AbstractSigns of low-dimensional scaling of correlation integrals of financial returns have often been reported in the literature. In this paper conditions are considered under which correlation integrals of returns generated by stochastic volatility models show scaling. Subject to certain conditions on the marginal volatility distribution, scaling can indeed occur for short time horizon returns, with a scaling exponent that is directly related to the marginal volatility distribution. More generally, correlation integrals of short horizon returns are shown to be similar to those of deterministic processes with i.i.d. normal observational noise. The parameters describing the correlation integral can be estimated using the Gaussian kernel algorithm. Empirical applications indicate that the model describes the correlation integrals of index returns well, even over timescales as long as one trading day.
Document typeArticle
Document finderUvA-Linker